Steroid dose poison ivy

30 mg/kg/dose (Max: 1 gram/dose) IV or IM once daily for 1 to 3 days. High-dose pulse steroids may be considered as an alternative to a second infusion of IVIG or for retreatment of patients who have had recurrent or recrudescent fever after additional IVIG, but should not be used as routine primary therapy with IVIG in patients with Kawasaki disease. Corticosteroid treatment has been shown to shorten the duration of fever in patients with IVIG-refractory Kawasaki disease or patients at high risk for IVIG-refractory disease. A reduction in the frequency and severity of coronary artery lesions has also been reported with pulse dose methylprednisolone treatment.

The medical information provided in this site is for educational purposes only and is the property of the American Osteopathic College of Dermatology. It is not intended nor implied to be a substitute for professional medical advice and shall not create a physician - patient relationship. If you have a specific question or concern about a skin lesion or disease, please consult a dermatologist. Any use, re-creation, dissemination, forwarding or copying of this information is strictly prohibited unless expressed written permission is given by the American Osteopathic College of Dermatology.

I had a severe allergic reaction two weeks ago to an unknown substance, and they gave me prednisone thru IV at the ER. Then they sent me home with a 15 day taper of tablets...60mg for 5 days, 40mg for 5 days, and finally 20 mg for 5 days. They did not tell me ANYTHING about this drug, and had I known the awful way it would make me feel, I would have refused it. Throughout the time I was taking the pills, I had terrible anxiety (which, I usually have anxiety, but nothing as intense as this), crying spells, heart palpitations, trouble breathing, you name it! I spoke to my doc and some pharmacists who told me that these were all side effects of the prednisone and should subside once the drug is out of my system. Well, I took my last 20mg Friday morning (Aug 1), and have not felt much better since then. Sat and Sunday I just felt like I had the flu or something...I just wanted to sleep and I felt kind of nauseated and headachey. Luckily, though, the heart palpitations let up, so that was nice. Today, however, my anxiety is just out the roof! I don't feel tired like I did, but instead I feel almost too revved up---like my adrenal glands are overcompensating or something.

Steroid dose poison ivy

steroid dose poison ivy

Media:

steroid dose poison ivysteroid dose poison ivysteroid dose poison ivysteroid dose poison ivysteroid dose poison ivy

http://buy-steroids.org